MathSciNet Relay Station
MathSciNet bibliographic data
MR2299444 14L30 (14M17 20G15)
He, Xuhua The $G$-stable pieces of the wonderful compactification. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3005–3024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement